# SDR C2XA09SH006

- Difficulty date: January 11, 2009
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145
- Aircraft serial: 496
- Aircraft time: 17,837 hours, 13,497 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235405
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK RT HORIZONTAL STAB LEADING EDGE CORRODED AROUND ALL EXTERNAL SKIN RIVET HEADS.  MX REPAIRED RT HORIZONTAL STAB LEADING EDGE SKIN AROUND ALL EXTERNAL SKIN RIVET HEADS IAW IC 2008-145/09800.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
